# SDR SWAA2022111663556

- Difficulty date: October 23, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 70,388 hours, 41,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 500d-520 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB, BS 500D-520, S25R IN THE FWD CARGO COMPARTMENT.  REPLACED THE WEB IAW SRM 51-40-02, SRM 51-10-02, AND DWG 143A9801, SHEET 12, REV -.
